My friend recently diagnosed with breast cancer and non-hodgkins lymphoma. She was taking Coumadin about 5 mg a day before cancer diagnosis because she had thick blood.
She has completed her chemo and is taking radiation treatment now. Her docs are telling her that her blood is even thicker now and are uping her coumadin to 7.5 mg a day.
Does this ring a bell with anyone who might have experienced this same condition? Her blood is also very acidic and would like to know what to do to decrease acidity? She's been told that cancer thrives in thick, acidic blood???
Also, her docs are telling her not to eat alot of green vegetables or take vitamins during radiation because they don't want anything good to interfere with the radiation. Her naturepath doc is telling her to eat these things in order to stay well but the cancer docs say don't do it. Has anyone been told this by their docs during radiation?